# SDR AALA20030422

- Difficulty date: April 5, 2003
- Submitted: May 19, 2003
- Operation: Air carrier
- Aircraft: N690AA
- Make and model: Boeing 757223
- Aircraft serial: 25696
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Warning Light
- Condition: Illuminated
- Location: Lt Reverser
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

HNL - ON CLIMB-OUT, LEFT ENGIE REVERSE AMBER LOCK LIGHT.  LEFT REVERSER PLACARDED INOPERATIVE PER MEL.  ENTERED IN MIC MPM 78-01 COMPLIED WITH.  REINSTALLED NUT PLUS WASHER FOR MECHANICAL LINKAGE COMMON TO OUTBOARD PROXIMITY SWITCH.  OPS CHECK GOOD CLEARED MIC SHEET PLUS MEL.  (M)
